# SDR QMLA2018052958063

- Difficulty date: May 25, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N151AC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3732
- Aircraft time: 6,794 hours, 17,763 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,266 hours, 5,896 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Switch
- Part number: S1135020019
- Condition: Failed
- Location: Oil Cooling Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF DURING CLIMB.  SCANNED THE AIRCRAFT INSTRUMENTS AND EVERYTHING WAS IN THE NORMAL OPERATING RANGE.   NOTICED THE OIL TEMPERATURE HAD CLIMBED AROUND 7-8 DEGREES PAST THE INITIAL SCAN, STILL WITHIN NORMAL OPERATING LIMITATIONS.  THE OIL TEMPERATURE WAS INCREASING A DEGREE CELSIUS EVERY 1-2 SECONDS.   THE OIL TEMPERATURE WAS STILL WITHIN NORMAL OPERATING RANGE BUT STEADILY INCREASING.  HEADED BACK TO DEPARTURE AND  NO MORE THAN A QUARTER MILE AWAY FROM THE AIRPORT, THE OIL TEMPERATURE BEGAN TO CLIMB MORE STEADILY.   THE OIL TEMPERATURE CLIMBED AND EXCEEDED THE 115 DEGREE CELSIUS LIMITATION.  FOLLOWED THE EMERGENCY PROCEDURE AND THE OIL TEMPERATURE DID NOT PLATEAU OR DECREASE. DECLARED AN EMERGENCY.  LANDED.  ON SHUTDOWN THE LAST OIL TEMPERATURE READING WAS ABOVE 130 DEGREES CELSIUS.   THERMOSTATIC SWITCH THAT CONTROLS OIL COOLER FAN WAS FOUND TO NOT RESPOND TO TESTS,
